# SDR DALA2022111707412

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 93,151 hours, 24,175 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6802 EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA ON STA 1360 LH AT AFT COMPARTMENT CARGO COMPARTMENT.   FRAME ON STA 1360 LH AT AFT COMPARTMENT CARGO WAS REPAIRED PER ER/A 603580-14AD REV. ORIGINAL. (2497902)
